# SDR 08FDEA02260

- Difficulty date: June 12, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 56,593 hours, 20,239 cycles
- Engine: Pwa JT9D7R4E1
- Engine time: 35,425 hours, 16,137 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 10AT4731
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM CDG GOT REVERSE UNLOCK LIGHT ON ECAM ALSO MATCHED WENT TO NR 2 ENG REVERSE.  LIGHT WENT OUT THEN CAME BACK ON WITH POWER ADVANCE.  LEFT NR 2 AT IDLE AND CAME BACK TO LAND ASAP CDG.  ACN RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-C CATEGORY: C EXPIRATION: 22JUN08 (NO BUFFETING REPORTED).  PERFORMED SEVERAL TIMES EXTENSION/RETRACTION OF THE THRUST REVERSER.  INSPECTED CABLES FOR NO STRESS.  CHECKED SWITCHES S303 AND S307: FOUND S3 07 INSIDE SPRING WEAK RD AND RD S307 AS PER MM78-3    1-18-4 03.  TRIED SEVERAL TIMES THRUST REVERSER, NO ABNORMALITIES FOUND.  MEL CLOSED/STICKER REMOVED.
